Journal article icon

Journal article

Linear and nonlinear verification of gyrokinetic microstability codes

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.3671907

Authors


Journal:
PHYSICS OF PLASMAS
Volume:
18
Issue:
12
Pages:
122505-122505
Publication date:
2011-12-05
DOI:
ISSN:
1070-664X
URN:
uuid:a4a94fc5-ef60-4542-96be-c0100523648d
Source identifiers:
252131
Local pid:
pubs:252131

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP